# SDR CALA2014080191589

- Difficulty date: July 30, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AT 7 E.  LOCATIONS BETWEEN FRAME 66 & 68.  REPAIRED THE AREA IAW SRM 53-41-14.
